# SDR 2017FA0000623

- Difficulty date: December 6, 2017
- Submitted: December 6, 2017
- Operation: General aviation
- Aircraft: N2766
- Make and model: Cessna 170B
- Aircraft time: 2,837 hours
- System (JASC): 2701 · Control Column Section
- Part: Universal Joint
- Part number: MC0411257
- Condition: Separated
- Location: Zone 200
- Part time: 118 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

UPON LANDING FLARE TO TOUCHDOWN AT 0C0, THE PILOT EXPERIENCED A COMPLETE LOSS OF FLIGHT CONTROLS. ONCE THE WHEELS CAME INTO CONTACT WITH THE RUNWAY, THE PILOT WAS ABLE TO REACH TO COPILOT SIDE YOKE FOR CONTROL.  THERE WAS NO INJURIES OR DAMAGE TO THE AIRCRAFT. SUBSEQUENT INSPECTION DETERMINED THAT THE CONTROL UNIVERSAL JOINT SEPARATED. THE UNIT HAS BEEN SENT TO NTSB LABS FOR EVALUATION.
